# SDR K11A2019102273401

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 51,719 hours, 34,094 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Damper
- Part number: 65447714
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING RIGHT HAND MAIN LANDING GEAR TORSION LINK BROKE, CORRECTIVE ACTION & OTHER PERTINENT INFORMATION:  R&R THE MAIN LANDING GEAR UPPER AND LOWER TORSION LINK, TORSION LINK PIN, LEFT HAND SHIMMY DAMPER, #3 & #4 MWA, #3 BRAKE LINE, #4 BRAKE LINE AND NUMBER 3 BRAKE.  PERFORMED MAIN GEAR DAMPER TEST / INSPECTION, NO DEFECTS NOTED.
